| Model Number |
7148 |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that the gauze was fraying.
Additional Manufacturer Narrative
H3: evaluation summary: a device history record (dhr) review was completed for the lot.There were no manufacturing issues related to the complaint for this lot.Samples were received and the sponges were inspected for fraying.There was evidence of raw edges however the edges were within specification.The reported condition of fraying was unconfirmed.The root cause for the raw edges on the product is because the cut edges of the gauze will protrude through the folds or edges, causing the cut edges to become visible outside the edges of the sponge.Sampling plans are in place for production at the beginning, middle and end of the lots run.Inspection for raw edges, fraying and loose threads is part of the checks that are done on every lot.This complaint will be used for tracking and trending purposes.